# SDR CA090505010

- Difficulty date: May 2, 2009
- Submitted: May 13, 2009
- Operation: General aviation
- Make and model: Beech 1900C
- Aircraft time: 20,663 hours
- Engine: Pwa PT6A65B
- Propeller: Hartzl HCB4MP3
- System (JASC): 2435 · Starter-Generator
- Part: Bearing
- Condition: Failed
- Location: Start Generator
- Component: Start Generator
- Component part number: 23078019
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) REAR BEARING FAILURE ON STARTER GENERATOR. COOLING FAN BLADES BROKE OFF AS WELL.
